PANADOL Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain.
Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain.
When you want a powerful pain reliever, choose Panadol Extra.
No gluten, lactose or sugar | Contains paracetamol | Does not contain ibuprofen.
Size or Dimensions
20 Caplets. Active ingredient: 500mg Paracetamol, 65mg caffeine
Age: 12 - Adult
How often: every 4-6 hours with water as required (maximum 8 caplets in 24 hours)
ALWAYS READ THE LABEL. Contains caffeine. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.